Alert archive / Washington / Wind Advisories in 2017

Wind Advisory 25, NWS Seattle, WA

December 29, 2017San Juan County, Washington

NWS Seattle, WA issued this wind advisory at Dec 29, 2017, 3:43 AM PST for San Juan County, Washington. It took effect at Dec 29, 2017, 12:00 PM PST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Dec 29, 2017, 3:43 AM PST (11:43 UTC)
In effect from
Dec 29, 2017, 12:00 PM PST
Expired
Dec 30, 2017, 4:00 AM PST
In force
16 hr
Issued by
NWS Seattle, WA

County San Juan County, WA

The radar

The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 11:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Quillayute State, WA (KUIL), launched 00:00Z, 11.7 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Quillayute State, WA at 00:00Z on 2017-12-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Quillayute State, WA at 00:00Z on 2017-12-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
488 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

219 
WWUS76 KSEW 291143
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
343 AM PST Fri Dec 29 2017

WAZ517-291945-
/O.NEW.KSEW.WI.Y.0025.171229T2000Z-171230T0600Z/
Central Coast-
343 AM PST Fri Dec 29 2017

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM PST THIS
EVENING...

The National Weather Service in Seattle has issued a Wind
Advisory, which is in effect from noon today to 10 PM PST this
evening. 

* WIND...Southwest winds 20 to 35 mph with gusts to 50 mph.

* SOME AFFECTED LOCATIONS...Hoquiam, Aberdeen, Westport, and 
  Ocean Shores.

* TIMING...southwest winds will increase by mid afternoon and
  persist into the evening before easing after midnight.

* IMPACTS...Winds this strong can break small branches off trees 
  and cause local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

WAZ506-510-514-291945-
/O.NEW.KSEW.WI.Y.0025.171230T0200Z-171230T1200Z/
Western Skagit County-Admiralty Inlet Area-
Eastern Strait of Juan de Fuca-
343 AM PST Fri Dec 29 2017

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PST
SATURDAY...

The National Weather Service in Seattle has issued a Wind
Advisory, which is in effect from 6 PM this evening to 4 AM PST
Saturday. 

* WIND...South wind 15 to 30 mph with gusts to 55 mph will become
  west with gusts to 45 mph after midnight.

* SOME AFFECTED LOCATIONS...Mount Vernon, Anacortes, Sedro-
  Woolley, Burlington, Port Townsend, Port Ludlow, Sequim and Port
  Angeles. 

* TIMING...Increasing south winds this evening, becoming westerly
  after midnight then easing around daybreak.

* IMPACTS...Winds this strong can break small branches off trees 
  and cause local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

WAZ504-509-511-512-555-558-559-291945-
/O.NEW.KSEW.WI.Y.0025.171230T0200Z-171230T1200Z/
Southwest Interior-Tacoma Area-Hood Canal Area-
Lower Chehalis Valley Area-East Puget Sound Lowlands-
Seattle and Vicinity-Bremerton and Vicinity-
343 AM PST Fri Dec 29 2017

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PST
SATURDAY...

The National Weather Service in Seattle has issued a Wind
Advisory, which is in effect from 6 PM this evening to 4 AM PST
Saturday. 

* WIND...South winds increasing to 15 to 30 mph with gusts to 45 
  mph.

* SOME AFFECTED LOCATIONS...Seattle, Federal Way, Bremerton,
  Tacoma, Puyallup, Enumclaw, Buckley, Hoodsport, Olympia, Lacey,
  Tumwater, Centralia, and Toledo and Montesano.

* TIMING...Increasing tonight then easing early Saturday morning.

* IMPACTS...Winds this strong can break small branches off trees 
  and cause local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

www.weather.gov/seattle
2 follow-up statements
474 
WWUS76 KSEW 291732
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
932 AM PST Fri Dec 29 2017

WAZ506-512-291845-
/O.CAN.KSEW.WI.Y.0025.171230T0200Z-171230T1200Z/
Western Skagit County-Lower Chehalis Valley Area-
932 AM PST Fri Dec 29 2017

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Seattle has cancelled the Wind
Advisory. 

Wind gusts are now expected to remain below 45 mph late today in
western Skagit County and in the Lower Chehalis Valley area.

$$

WAZ515-300500-
/O.EXB.KSEW.WI.Y.0025.171229T2300Z-171230T1200Z/
Western Strait of Juan De Fuca-
932 AM PST Fri Dec 29 2017

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM PST
SATURDAY...

The National Weather Service in Seattle has issued a Wind
Advisory, which is in effect from 3 PM this afternoon to 4 AM PST
Saturday. 

* WIND...East wind 20 to 30 mph this afternoon with gusts near 45
  mph. Wind becoming west 15 to 30 with gusts near 40 mph this
  evening. 

* SOME AFFECTED LOCATIONS...Joyce, Clallam Bay and Sekiu.

* TIMING...Increasing this afternoon, then easing late tonight.

* IMPACTS...Winds this strong can break small branches off trees 
  and cause local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

WAZ516-300500-
/O.EXA.KSEW.WI.Y.0025.171229T2000Z-171230T0600Z/
North Coast-
932 AM PST Fri Dec 29 2017

...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...

The National Weather Service in Seattle has issued a Wind
Advisory, which is in effect until 10 PM PST this evening. 

* WIND...East wind 20 to 30 mph this afternoon with gusts near 45
  mph. Wind becoming west 15 to 30 with gusts near 40 mph this
  evening.  

* SOME AFFECTED LOCATIONS...Forks and Neah Bay.

* TIMING...Winds will quickly increase by this afternoon, then
  ease late this evening.  

* IMPACTS...Winds this strong can break small branches off trees 
  and cause local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

WAZ001-300500-
/O.EXA.KSEW.WI.Y.0025.171230T0200Z-171230T1200Z/
San Juan County-
932 AM PST Fri Dec 29 2017

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PST
SATURDAY...

The National Weather Service in Seattle has issued a Wind
Advisory, which is in effect from 6 PM this evening to 4 AM PST
Saturday. 

* WIND...West wind 20 to 30 mph with gusts near 45 mph.

* SOME AFFECTED LOCATIONS...The southern San Juan Islands,
  including Friday Harbor and Lopez Island.

* TIMING...Tonight.

* IMPACTS...Winds this strong can break small branches off trees 
  and cause local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

WAZ507-556-300500-
/O.EXA.KSEW.WI.Y.0025.171230T0200Z-171230T1200Z/
Everett and Vicinity-Bellevue and Vicinity-
932 AM PST Fri Dec 29 2017

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PST
SATURDAY...

The National Weather Service in Seattle has issued a Wind
Advisory, which is in effect from 6 PM this evening to 4 AM PST
Saturday. 

* WIND...South wind 20 to 30 mph with gusts to 45 mph. 

* SOME AFFECTED LOCATIONS...Everett, Lynnwood, Kirkland, Bellevue.

* TIMING...Increasing quickly early this evening, then easing 
  early Saturday morning.

* IMPACTS...Winds this strong can break small branches off trees 
  and cause local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

WAZ517-300500-
/O.CON.KSEW.WI.Y.0025.171229T2000Z-171230T0600Z/
Central Coast-
932 AM PST Fri Dec 29 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WIND...Southwest winds 20 to 35 mph with gusts around 40 to 50 
  mph.

* SOME AFFECTED LOCATIONS...Hoquiam, Aberdeen, Westport, and 
  Ocean Shores. 

* TIMING...Southwest winds will increase by mid afternoon and 
  persist into the evening before easing after midnight. 

* IMPACTS...Winds this strong can break small branches off trees 
  and cause local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

WAZ510-514-300500-
/O.CON.KSEW.WI.Y.0025.171230T0200Z-171230T1200Z/
Admiralty Inlet Area-Eastern Strait of Juan de Fuca-
932 AM PST Fri Dec 29 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM
PST SATURDAY...

* WIND...West wind 20 to 30 mph with gusts near 45 mph.

* SOME AFFECTED LOCATIONS...Port Angeles, Sequim, Port Townsend,
  and Whidbey Island.

* TIMING...West wind increasing quickly early this evening, then
  easing overnight.

* IMPACTS...Winds this strong can break small branches off trees 
  and cause local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

WAZ504-509-511-555-558-559-300500-
/O.CON.KSEW.WI.Y.0025.171230T0200Z-171230T1200Z/
Southwest Interior-Tacoma Area-Hood Canal Area-
East Puget Sound Lowlands-Seattle and Vicinity-
Bremerton and Vicinity-
932 AM PST Fri Dec 29 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM
PST SATURDAY...

* WIND...South winds increasing to 15 to 30 mph with gusts to 45 
  mph. 

* SOME AFFECTED LOCATIONS...Seattle, Federal Way, Bremerton,
  Tacoma, Puyallup, Enumclaw, Buckley, Hoodsport, Olympia, Lacey,
  Tumwater, Centralia, and Toledo. 

* TIMING...Increasing quickly early this evening, then easing
  overnight.

* IMPACTS...Winds this strong can break small branches off trees 
  and cause local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

www.weather.gov/seattle
129 
WWUS76 KSEW 300036
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
436 PM PST Fri Dec 29 2017

WAZ515-301200-
/O.CAN.KSEW.WI.Y.0025.000000T0000Z-171230T1200Z/
/O.NEW.KSEW.WI.Y.0026.171230T0200Z-171230T1200Z/
Western Strait of Juan De Fuca-
436 PM PST Fri Dec 29 2017

...WIND ADVISORY IN EFFECT UNTIL 4 AM PST SATURDAY...

The National Weather Service in Seattle has issued a Wind
Advisory, which is in effect until 4 AM PST Saturday. 

* WIND...West 15 to 30 with gusts near 40 mph this evening. 

* SOME AFFECTED LOCATIONS...Joyce, Clallam Bay and Sekiu.

* TIMING...Winds peaking this evening, then easing late tonight.

* IMPACTS...Winds this strong can break small branches off trees 
  and cause local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

WAZ516-517-300600-
/O.CON.KSEW.WI.Y.0025.000000T0000Z-171230T0600Z/
North Coast-Central Coast-
436 PM PST Fri Dec 29 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WIND...South to southwest wind 20 to 30 mph with gusts near 45
  mph this evening. 

* SOME AFFECTED LOCATIONS...Westport, Ocean Shores, Hoquiam, La
  Push, and Neah Bay.

* TIMING...Wind were in the process of peaking late this
  afternoon. Winds will ease late this evening. 

* IMPACTS...Winds this strong can break small branches off trees 
  and cause local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

WAZ001-504-507-509>511-514-555-556-558-559-301200-
/O.CON.KSEW.WI.Y.0025.171230T0200Z-171230T1200Z/
San Juan County-Southwest Interior-Everett and Vicinity-
Tacoma Area-Admiralty Inlet Area-Hood Canal Area-
Eastern Strait of Juan de Fuca-East Puget Sound Lowlands-
Bellevue and Vicinity-Seattle and Vicinity-Bremerton and Vicinity-
436 PM PST Fri Dec 29 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY...

* WIND...South through west winds increasing this evening to 15 
  to 30 mph with gusts to 45 mph. 

* SOME AFFECTED LOCATIONS...Seattle, Bellevue, Snoqualmie Ridge,
  Federal Way, Bremerton, Olalla, Gig Harbor, Tacoma, Shelton,
  Everett, Whidbey Island, Lopez Island, Port Townsend, Joyce, and
  Clallam Bay. 

* TIMING...Increasing quickly early this evening, then easing 
  overnight. 

* IMPACTS...Winds this strong can break small branches off trees 
  and cause local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

www.weather.gov/seattle

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this wind advisory went out at Dec 28, 10:08 PM PST, 5 hours 35 minutes earlier.

Area forecast discussion, Dec 28, 10:08 PM PST, 5 hours 35 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
1008 PM PST Thu Dec 28 2017

.SYNOPSIS...A pair of Pacific weather systems will produce
rain through Friday evening with a wintry mix for the Cascades and
passes. The system on Friday will bring the heaviest precipitation,
falling as snow, sleet or freezing rain in most passes. Breezy or
windy conditions are becoming more possible late Friday afternoon
and evening behind this system's surface low as it tracks inland. A
few rivers could also reach minor flood levels. Lingering showers
should end on Saturday as higher pressure builds over the region
with dry weather for the start of the new year.

&&

.SHORT TERM...Doppler weather radar this evening showed a decreasing
trend in precipitation as the first system was moving onshore.
Associated warmer air flooded into Western Washington today with
high temperatures today about 5 to 15 degrees warmer than Wednesday.

Easterly pressure gradients across the Cascades have maintained
snowy conditions with local freezing rain in the passes for messy
conditions. With the first system moving onshore this evening, winds
in the passes should turn westerly or ease at the least, and permit
brief warming there as precipitation eases. As the next system
approaches early Friday, anticipate pass winds to return to a cooler
easterly direction.

The next system has more moisture than the first for another surge
of a wintry mix in the passes Friday. The combination of a return to
cool easterly flow through the passes and fluctuating snow levels
will likely create a mix of snow, freezing rain and even a little
sleet in Snoqualmie and Steven passes, creating hazardous driving
conditions. Have updated the winter weather statement.

More on this second system. An upper low was near 49N/145W this
evening with a trough extending southward near 145-150W. An upper
ridge was along the coast with a 140 kt westerly jet across southern
British Columbia. Further to the southwest was a 100 kt SW jet max
establishing a jet couplet situation that synoptically tends to
create surface low intensification. The 12z progs moved in that
direction. The 00z NAM initialized well when compared with satellite
imagery and buoy 46006, and intensifies a surface low as it tracks
onshore late Friday. The 00z GFS was not as well initialized but
still tracks the low across the Olympic Peninsula. Given this track
east across the Olympic Peninsula, windy conditions to the south of
low along the coast and the Puget Sound area southward should
develop late Friday. Have issued a Special Weather Statement
regarding this growing wind potential.

Rain with this system's warm front should increase after 12z Friday
and continue into Friday evening as the associated cold front moves
onshore. The associated upper trough is forecast to move onshore
Friday night and Saturday with showers tapering off during the day.
Ridging aloft is expected to build just offshore for dry weather
early next week. Buehner

.LONG TERM FROM THE PREV DISCUSSION...
High pressure will gradually weaken Tuesday through Thursday of
next week. Weak systems may approach the area but any
precipitation looks to be light. At this point, no significant
weather is shown by models next week. Mercer

&&

.AVIATION...
Strong zonal or westerly flow aloft will prevail overnight. The
low level flow will be easterly or offshore. EXpect wdsprd MVFR
CIGs and areas of IFR CIGs/MVFR VSBYs.

KSEA...Expect MVFR CIGs (1-3K ft) to prevail thru Friday evening;
although, there will be occasional CIGs of 500-1000 ft thru at
least daytime Friday. Visibilities will generally be in the 3-5SM
range. Light easterly winds will become strong southerly Friday
evening.

&&

.MARINE...
A 1007 mb low well off the Oregon coast will continue moving
northeast overnight. This low will deepen to near a 1000 mb as it
moves across Cape Flattery late Friday. The cold front extending
from the low will move across the coastal waters late Friday and
the interior waters Friday evening. Expect strong onshore flow
with and behind the front. The flow will weaken on Saturday.

&&

.HYDROLOGY...
There will be heavy rain at times in the mountains tonight and
Friday. The area of heaviest rain will drift south tonight, then
move back north Friday. The snow level will be around 5000 feet
south and 3000 feet north on Friday. Then a cold front will move
through the region Friday night, lowering the snow level below
2000 feet and ending any heavy rain.

A few rivers could have minor flooding from this event. The most
likely flooding will be on flood prone rivers in the southern half
of the CWA, such as the Skokomish River in Mason County, the
Snoqualmie River near Carnation and the White River at R Street
bridge in Auburn, both in King County, and the Newaukum River in
Lewis County. A flood watch is in effect for the southern two-thirds
of Western Washington. It highlights the possibility of minor
flooding on a few rivers. Burke

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Flood Watch from Friday afternoon through Saturday afternoon for
     Admiralty Inlet Area-Bellevue and Vicinity-Cascades of
     Pierce and Lewis Counties-Cascades of Snohomish and King
     Counties-Central Coast-East Puget Sound Lowlands-Eastern
     Strait of Juan de Fuca-Everett and Vicinity-Hood Canal Area-
     Lower Chehalis Valley Area-North Coast-Olympics-Seattle and
     Vicinity-Southwest Interior-Tacoma Area-Western Strait of
     Juan De Fuca.

     Winter Weather Advisory until 6 AM PST Friday for Cascades of
     Snohomish and King Counties-Cascades of Whatcom and Skagit
     Counties.

     Winter Storm Warning from 6 AM to 10 PM PST Friday for Cascades
     of Snohomish and King Counties-Cascades of Whatcom and
     Skagit Counties.

     Winter Weather Advisory until midnight PST tonight for Cascades
     of Pierce and Lewis Counties.

PZ...Gale Watch from Friday afternoon through Friday evening for
     Coastal Waters From Point Grenville To Cape Shoalwater 10
     To 60 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater Out 10 Nm.

     Gale Watch from Friday afternoon through Friday evening for
     Coastal Waters From Cape Flattery To James Island 10 To 60
     Nm-Coastal Waters From Cape Flattery To James Island Out 10
     Nm-Coastal Waters From James Island To Point Grenville 10
     To 60 Nm-Coastal Waters From James Island To Point
     Grenville Out 10 Nm.

     Gale Watch from Friday evening through late Friday night for
     Central U.S. Waters Strait Of Juan De Fuca-East Entrance
     U.S. Waters Strait Of Juan De Fuca.

     Gale Watch from Friday evening through late Friday night for
     Puget Sound and Hood Canal.

&&

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 3:53 AM PSTGale WarningSEW30 hr
Dec 29, 3:53 AM PSTSmall Craft Advisory for Rough BarSEW36 hr
Dec 29, 3:53 AM PSTSmall Craft AdvisorySEW34 hr
Dec 29, 3:53 AM PSTStorm WatchSEW5 hr
Dec 29, 8:30 AM PSTRiver Flood WarningSEWLewis33 hr
Dec 29, 8:55 AM PSTWinter Weather AdvisorySEW24 hr
Dec 29, 9:00 AM PSTSmall Craft AdvisorySEW6 hr
Dec 29, 11:13 AM PSTRiver Flood WarningSEWKing21 hr
Dec 29, 11:13 AM PSTRiver Flood WarningSEWKing33 hr
Dec 29, 11:13 AM PSTRiver Flood WarningSEWKing, Pierce3 days
Dec 29, 2:37 PM PSTSmall Craft AdvisorySEW21 hr
Dec 29, 3:31 PM PSTIce Storm WarningSEW8 hr

Nearby

Wind Advisories in Washington, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.